Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Bump on pubic area, green pus on popping. Due to ingrown hair, pimple or herpes?

I HAD A BUMP ON MY PUBIC AREA. I SHAVED ABOUT A COUPLE OF WEEKS AGO I POPPED THE BUMP AND GREEN PUSS CAME OUT. IT IS STILL TENDER AND SORE AND STILL FEEL HARD. IS IT A INGROWN HAIR BUMP, PIMPLE , OR A HERPE. PLEASE HELP. ALSO BETWEEN MY LEGS IT IS SO DARK. IS IT BECAUSE IM A LITTLE BIG ARE BECAUSE I AM NOT DRYING OFF GOOD ENOUGH.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  1430
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi,
The probable cause of your clinical condition might be due to ingrown hair.Try to shave in the same direction of hairgrowth and use a warm wash cloth over the area after shaving and you can also apply topical Saslic solution for a cure.Trimming your hair is also a better option.As for the pigmentation it could be due to PseudoAcanthoses nigricans due to over weight which reduces with weight reduction.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor